# SDR SWAA2015072942291

- Difficulty date: July 9, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9923417
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CENTER SECTION VERTICAL ANGLE CRACKED AT BS 715, LBL 45.  R & R ANGLE IAW DWG.
